# SDR SWAA2013112222726

- Difficulty date: October 6, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101074
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EMERGENCY EXIT LIGHT LENS COVER BROKEN.  R & R LENS IAW MM.
